3. Medication Side Effects

There are some medications that can really affect your sex drive. Antidepressants and birth control pills are two of them, although there are more. In any situation where medication is affecting your libido, it’s a good idea to talk to your doctor. There may be other medications that you can take that won’t have the same side effect. If not, your doctor could still have some suggestions to help you.

Fertility Issues

Comments:

Sadiebaby
I think porn is natural and normal and shouldnt be a substitution for sex but separate fun during your alone time. You shouldnt take it personally. You could however ask to join in watching porn and make it fun
Ashley Gamble
@Jacqueline Amador, I couldn't agree more. I think i'd be okay with it if the intimacy was there in the relationship. But when your relationship is not as intimate as one would like I think thats self...
SmithIV4
What sex life.
Megalomania
Luckily my S.O. Is NOT a boxer. They have to abstain before a fight.
Taylor
Porn causing an issue really depends on the relationship though.
Jacqueline Amador
I think this article is missing one thing. PORN. Don't get me wrong, having visuals can not only be fun but also great for putting you in the mood with or without your parter, but it is also very dama...
Brittany Marie
Football season should have been on here lol
Amouna
Very true and also not getting sexy or all set up to get sexually attracted to may be one of the causes. Sometimes the guy would just randomly look at you and realize how beautiful you are and he'll g...
Kitten
Or plan sex earlier at night if don't want or can't go to bed at the same time.
View all comments
Explore more ...